# SDR DALA2019111406638

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 39,858 hours, 20,683 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESS LIGHTS FLASHING ON DOORS AFTER LANDING @ GATE PRESS O. DEFERRED CABIN PRESSURE LIGHTS ON DOORS TO MEL 52-70-02. REMOVED AND REPLACED CABIN PRESSURE SWITCH PER A319 AMM 52-73.
